... mood, totally out of touch with reality?
Hi, it will make a difference if you stopped it cold turkey or tapered off the Tramadol? It is a tough medication to withdraw from. How long have you been taking it for and at what dose? People that discontinue Tramadol often have many withdrawal symptoms, such as lethargy, nausea, stomach cramps, depression, and i agree with what you have said, a feeling of losing touch with reality! The most serious withdrawal symptom in seizures, which other members will mention also. As you are past the first few days you are at a lower risk of this, but it is still a posibility, and also can be more or less of a risk depending on the dose you were taking. Do you have any mental health conditions? I you can add a little more detail we can help you more... Welcome to the site & well done for getting off the Tramadol
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 5 answers
Posted 14 Jan 2010 • 49 answers
Posted 18 Oct 2010 • 8 answers
Posted 3 Dec 2011 • 2 answers
Posted 25 Aug 2012 • 7 answers